RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1969, Number 12, Pages 99–111 (Mi ivm8612)  

Cauchy, Goursat, and Cauchy–Goursat problems for degenerating systems of equations. I

T. V. Čekmarev


Full text: PDF file (1784 kB)

Bibliographic databases:
UDC: 517.94
MSC: 35.44
Received: 16.02.1968

Citation: T. V. Čekmarev, “Cauchy, Goursat, and Cauchy–Goursat problems for degenerating systems of equations. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, no. 12, 99–111

Citation in format AMSBIB
\Bibitem{Che69}
\by T.~V.~{\v C}ekmarev
\paper Cauchy, Goursat, and Cauchy--Goursat problems for degenerating systems of equations.~I
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1969
\issue 12
\pages 99--111
\mathnet{http://mi.mathnet.ru/ivm8612}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=274939}
\zmath{https://zbmath.org/?q=an:0223.35067}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8612
  • http://mi.mathnet.ru/eng/ivm/y1969/i12/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:164
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020